Epi-completely Regular Topological Spaces


  • Ibtesam Eid AlShammari University of Hafr Albatin




epi-normal, epi-regular, epi-almost normal, epi-quasi normal, epi-partially normal, completely regular, epi-mildly normal


The purpose of this work is to introduce and study a new topological property called epi-complete-regularity. A space (X, T ) is called an epi-completely-regular space if there exists a topology T′ on X which is coarser than T such that (X, T′) is Tychonoff. This new property is investigated and some examples are presented in this work to illustrate its relationships with other kinds of normality and complete-regularity.


How to Cite

AlShammari, I. E. (2022). Epi-completely Regular Topological Spaces. European Journal of Pure and Applied Mathematics, 15(4), 1808–1821. https://doi.org/10.29020/nybg.ejpam.v15i4.4598

Most read articles by the same author(s)